# SDR SWAA2020081005274

- Difficulty date: August 2, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH OVERWING EMERGENCY EXIT DOOR EXTERIOR EMERGENCY LIGHT INOP. / REPLACED BATTERY PACK M1669 ON N/R W161831 AND PERFORMED EMERGENCY LIGHTS OPS TEST AT R/H OVERWING EXIT DOOR EXTERIOR FOUND NORMAL AS PER REF. B737 AMM 33-51-00-710-801; T/S AS PER FIM 33-50 TASK 801.
